Browse Title Index


 
Issue Title
 
2013, Volume 14, Issue Number 2 A Class of Estimators for Population Variance in Two Phase Sampling Abstract
A. Debnath, A. Bandyopadhyay
 
Autumn 2008, Volume 3, Number A08 A Series Approach for the Transient Solution of a Non-Empty Markovian Queue with Catastrophes Abstract
A.M.K. Tarabia
 
Spring 2008, Volume 2, Number S08 Approximate Subdifferentials of Marginal Functions: the Lipschitzian Case Abstract
Khalid Allali
 
Autumn 2008, Volume 3, Number A08 Efficiency Evaluation in DEA Models Using Common Weights Abstract
A. Makui, A. Alinezhad, M. Zohrehbandian
 
2014, Volume 15, Issue Number 1 New class of weighted third-order methods without second derivative to solve nonlinear equations Abstract
Mohammed ZIANI
 
Spring 2008, Volume 2, Number S08 Nonlinear parabolic equations with critical growth and superlinear reaction terms Abstract
A. El Hachimi, J. Igbiga
 
Autumn 2008, Volume 3, Number A08 Oscillation Theorems for Second-Order Nonlinear Neutral Delay Dynamic Equations on Time Scales Abstract
S. H. Saker
 
Autumn 2008, Volume 3, Number A08 Ulam Stability for the Orthogonally General Euler - Lagrange Type Functional Equation Abstract
K. Ravi, M. Arunuumar, J.M. Rassias
 
Autumn 2008, Volume 3, Number A08 Unsteady Oberbeck Convection Through Vertical Stratum Abstract
Nassem Ahmad, Hasan Nihal Zaidi
 
Spring 2010, Volume 6, Number S10 Preface to the Special Issue on Nonlinear Functional Analysis and Its Applications Details
Simeon Reich, Alexander J. Zaslavski
 
2014, Volume 15, Issue Number 3 A Combined Model for CODcr Concentration Forecasting Based on Hybrid Taboo Search-Support Vector Machines Abstract
Jiayang Wang, Shaogui Wu, Zhuo Wang, Wei Liu, Xiaoli Zhang
 
2015, Volume 16, Issue Number 2 A common fixed point theorem in Fuzzy metric space using implicit relation Abstract
S. Manro
 
2014, Volume 15, Issue Number 1 A Comprehensive Evaluation of M-estimators for Linear Regression Model Abstract
V. Yildirim, K. M. Kantar
 
Autumn 2010, Volume 6, Number A10 A Conflicting Bifuzzy Evaluation Approach in Multi-Criteria Decision Making Abstract
Zamali Tarmudi, Mohd Lazim Abdullah, Abu Osman Md Tap
 
Autumn 2011, Volume 9, Number A11 A Discrete Algorithm to the Calculus of Variations Abstract
Celia T. L. M. Pereira, Pedro A. F. Cruz, Delfim F. M. Torres
 
2013, Volume 13, Issue Number 1 A Fuzzy Approach on n-Racks Abstract
Guy R. Biyogmam
 
2017, Volume 18, Issue Number 2 A general class of biased estimators in the presence of multicollinearity with autocorrelated errors Abstract
Shalini Chandra, Gargi Tyagi
 
2017, Volume 18, Issue Number 1 A Generalized Class of Regression-cum-Ratio Estimators of Population Mean in Simple Random Sampling Abstract
Manish Kumar, Gajendra K. Vishwakarma
 
Autumn 2007, Volume 1, Number A07 A Hilbert space proof of equivalence of the Granger and Sims notions of causality Abstract
Umberto Triacca
 
Winter 2010, Volume 7, Number W10 A method for solving Hamiltonian eigenvalue problem Abstract
A. H. Bentbib, A. Kanber
 
Spring 2011, Volume 8, Number S11 A methodology for identification of greenhouse humidity based on Recurrent Radial Basis Functions Abstract
Latifa Ezzine, Abdeslam Lachhab, Abdelali Eddahhak, Miguel Atencia, Francisco Garcıa-Lagos, Gonzalo Joya, Benachir Bouchikhi
 
Spring 2009, Volume 4, Number S09 A mu-differentiable Lagrange multiplier rule Abstract
Ricardo Almeida, Delfim F. M. Torres
 
2016, Volume 17, Issue Number 1 A New Family of Lifetime Distributions with Real Life Applications Abstract
Adil Rashid, T. R. Jan
 
2017, Volume 18, Issue Number 2 A new lifetime distribution with increasing-decreasing failure rate function Abstract
Mostafa Tamandi, Azam Sadat Safavi, Abbas Mahdavi
 
Spring 2010, Volume 6, Number S10 A new uniformity for asymptotic contractions in the sense of Kirk Abstract
Eyvind Martol Briseid
 
1 - 25 of 223 Items 1 2 3 4 5 6 7 8 9 > >>